MathSciNet Relay Station
MathSciNet bibliographic data
MR1043269 (93a:53007a) 53A10 (49R10 58G30)
Kapouleas, Nicolaos Complete constant mean curvature surfaces in Euclidean three-space. Ann. of Math. (2) 131 (1990), no. 2, 239–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement